CureZone   Log On   Join
Re: More tired after taking adrenal glandular
 
Eneia Views: 3,680
Published: 8 years ago
 
This is a reply to # 2,101,339

Re: More tired after taking adrenal glandular


Thanks! Yes, I am thinking about slowly going back to that dose :-). I was just reading somewhere that a big change in medication creates stress on the body, so you can get an adrena
Crash if the adrenals are weak. Maybe this is whar I am getting from too strong a dose of adrenal glandular lol! It was mentioned for people changing doses of their armor thyroid dosage for example. It is said that s the reason why people don t do well on armor, because they stop before they are over the adrenal crash.
My adrenal complex only has vitamins, but no adaptogen. Maca which I believe is an adaptogen has worked very well for me and changed my life and oersonality for the best, so I may not have the problem. My ND had advised a licorice ginseng tincture, so I will try it. I had tried licorice previously and my brain fog, although it didnt disappear, was surrounded by a very relaxed feel, so I used it to sleep - as well!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.609 sec, (1)